International Journal of Mathematics and Mathematical Sciences
Volume 10 (1987), Issue 1, Pages 203-204

A note on quasi-monotone operators

S. S. Chow

Department of Mathematics, University of Wyoming, Laramie 82071, Wyoming, USA

Received 19 August 1986

Copyright © 1987 S. S. Chow. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The treatment of nonlinear problems using a general framework is often a delicate issue. This is illustrated by the fact that the quasi-monotone operators of M. A. Noor are constant operators.